Help! I can’t seem to break out of this horrible depression cycle. I am on antidepressants, but they are just not helping. I can’t stop crying. I keep looking at the bad side of things, instead of the positive, which it the exact opposite of how I usually am. I have every reason in the world to be happy: a close relationship with God; a wonderful husband; a beautiful daughter; good friends; and supportive parents, but I can’t get any of that to “click.” I just cry. All day…I cry. Today is my birthday…I cried all day. Why is this happening to me? Why can’t I snap out of it? I need your help. I would never harm or hurt myself, because of the people I love. But, please, PLEASE, help me with your knowledge about this type of thing. I don’t know who else to turn to. My family and friends haven’t been able to help. I just want to laugh. I want to smile. I want to feel joy…even if it’s only for a short while. Is anyone else feeling this way?
I am so sorry that you are feeling like this..how well I know what you are talking about.
I do want to mention that I personally had bad reactions with meds that made me so depressed and have
Have you had any med changes?? Also , med withdrawal can make you very very depressed..even when being weaned slightly...that has been my experience as well.
Please know we are here for you.
Were you on these anti-depressants before and doing well? The reason I asked is because I went on anti-depressants to try and improve my depression and the drugs just made things WORSE. My body can not tolerate meds. If you are still feeling like this on anti-depressants... I would think whatever you are on is not a good fit for you.
I hope that you are feeling better this morning...let us know how you are doing!!
Hi I just wanted to say hello and let you know that you are being thought of, and please accept my virtual hug!
I had and have all those same things that you have. I was struck with depression last July/August, which I had never had before in my entire life. My doctors could not figure out where it was coming from, so I had to figure it out for myself. It turned out that I had increased one of my medication doses in June and had forgotten about it. I had been just fine at the lower dose, but the depression was induced in a MAJOR way at the higher dose. Doctors overlooked it because I had been on the medication in some capacity for a long time. Not saying that this is what is happening to you, but it could be a possibility. Please examine your medications carefully and when you have increased/decreased your daily doses. ALL medications, not just the antidepressants. If I didn't figure that out, not sure where I would be today.
Regardless of the reason, you will find the reason for this and with help, you WILL be able to pull yourself out. Please message me privately if you wish to discuss in any further detail. I am happy to talk and/or just listen. Please just know that how you are feeling right now is absolutely not permanent!
Blessings on you!
Depression is really tricky when we are on so many meds. I have had several bouts of it since surgery. I recently found out that I am very sensitive to certain medications. They had me on 2 anti-depressants, one for depression, one for pain, and 2 anti-seizure meds. Turns out the mixture of all of them was just too much for my system to handle. Everytime I would complain about something, they would just up a med...never once considering that that was what was making my depression worse. I finally went to see a psychiatrist and he sorted it all out for me. I had some med changes and I did start counseling (just to vent to someone other than my poor family) and now I feel so much better. Hope this helps and I sure hope you feel better soon. Hugs. You are in my thoughts and prayers.